Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Mistakenly left tampon for long. Heavy odor coming. How to reduce odor?

Hi. I just removed a tampon that I mistakenly left in way too long. One week. It was a light tampon, no blood just major odor. No discharge or any other symptoms like fever ,or any sickness. Now that it is out , would something such as douching help with the odor or just give it a few days time and the odor will subside? Also, I am currently taking a z pak for a sinus infection , is it possible that if I were to have some bacteria growing down there that the z pak would be helpful not only for my sinus infection? I can t believe I did this! Thank you
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that due to tampon remained for long time in the vagina might have given infection causing bad odor.
Now as you are on Z-pack, it will work for this infection as well.
With clearing infection. odor will be subsided.
Keep local hygiene healthy.
For few days avoid using tampon.
Ok and take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor